Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is follihair helpful in hair loss?

Dear sir, my name kiran, my age 26 yrs i have hair fall i am using follihair does it works
Asked On : Mon, 28 Feb 2011
Answers:  2 Views:  8195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic,first of all before starting treatment you should look for the cause.It could be due to some vitamin deficiency,dandruff,stress etc.So first consult your family doctor and then jump on to any treatment.You should take healthy diet having more of fruits and vegetables.Avoid too much of stress and sleep well.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear kiran
i recommend you using some herbal ayurvedic preparation for your problem. dont use any chemical shampoo and dont change irrgularly. wash the hair wish clean water neither too hot. there are some oral drugs , including hair oil, herbal shammpoo
contact your nearest ayurvedic physicians for solution or writeme
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor